# SDR SWAA2022020849039

- Difficulty date: January 24, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 13,353 hours, 5,916 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED / REMOVED AND RELACED L/T HORIZONTAL STAB UPPER FWD SLIDIN SEAL PER AMM 53-31-31
